Alert archive / Kansas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 112, NWS Dodge City, KS

May 18, 20174 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 18, 2017, 6:24 PM CDT for 4 counties in Kansas. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 18, 2017, 6:24 PM CDT (23:24 UTC)
Expired
May 18, 2017, 7:15 PM CDT
In force
51 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Ellis County, KS, Ness County, KS, Rush County, KS, Trego County, KS

The radar

The Dodge City radar (KDDC), 104 km from the middle of the area, began a volume at 23:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 18, 6:44 PM CDTHAIL 14 Sse Trego Center, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 18, 3:21 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.4 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2017-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2017-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 356 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2030 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
356 m²/s²
0-3 km storm-relative helicity
380 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

355 
WUUS53 KDDC 182324
SVRDDC
KSC051-135-165-195-190015-
/O.NEW.KDDC.SV.W.0112.170518T2324Z-170519T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
624 PM CDT THU MAY 18 2017

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Northeastern Ness County in west central Kansas...
  Southeastern Trego County in west central Kansas...
  Northwestern Rush County in central Kansas...
  Southwestern Ellis County in central Kansas...

* Until 715 PM CDT

* At 623 PM CDT, a severe thunderstorm was located 3 miles south of
  Brownell, or 13 miles northeast of Ness City, moving north at 35
  mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Ellis, Ransom, McCracken, Brownell, Trego Center, Riga and Cedar
  Bluff Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1100 PM CDT for central and
west central Kansas.

LAT...LON 3849 9959 3848 9992 3897 9997 3895 9942
TIME...MOT...LOC 2323Z 181DEG 29KT 3859 9973 

HAIL...1.25IN
WIND...60MPH
 
$$

RUSSELL
3 follow-up statements
609 
WWUS53 KDDC 182339
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
639 PM CDT THU MAY 18 2017

KSC165-182348-
/O.CAN.KDDC.SV.W.0112.000000T0000Z-170519T0015Z/
Rush KS-
639 PM CDT THU MAY 18 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN RUSH COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 1100 PM CDT for west central
Kansas.

LAT...LON 3870 9956 3867 9991 3897 9997 3895 9942
TIME...MOT...LOC 2338Z 182DEG 46KT 3881 9978 

$$

KSC051-135-195-190015-
/O.CON.KDDC.SV.W.0112.000000T0000Z-170519T0015Z/
Ness KS-Trego KS-Ellis KS-
639 PM CDT THU MAY 18 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTH CENTRAL NESS...SOUTHEASTERN TREGO AND SOUTHWESTERN ELLIS
COUNTIES...

At 638 PM CDT, a severe thunderstorm was located very near Cedar
Bluff Reservoir, or 15 miles south of Wakeeney, moving north at 55
mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Ellis, Trego Center, Riga and Cedar Bluff Reservoir. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1100 PM CDT for west central
Kansas.

LAT...LON 3870 9956 3867 9991 3897 9997 3895 9942
TIME...MOT...LOC 2338Z 182DEG 46KT 3881 9978 

HAIL...1.25IN
WIND...60MPH
 
$$

RUSSELL
319 
WWUS53 KDDC 182357
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
657 PM CDT THU MAY 18 2017

KSC051-135-190007-
/O.CAN.KDDC.SV.W.0112.000000T0000Z-170519T0015Z/
Ness KS-Ellis KS-
657 PM CDT THU MAY 18 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL NESS AND
SOUTHWESTERN ELLIS COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved
out of the warned area. Therefore, the warning has been
cancelled.

LAT...LON 3885 9978 3883 9993 3897 9997 3896 9982
TIME...MOT...LOC 2357Z 152DEG 24KT 3889 9992 

$$

KSC195-190015-
/O.CON.KDDC.SV.W.0112.000000T0000Z-170519T0015Z/
Trego KS-
657 PM CDT THU MAY 18 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR CENTRAL TREGO COUNTY...

At 657 PM CDT, a severe thunderstorm was located very near Trego
Center, or 9 miles south of Wakeeney, moving northwest at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Trego Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3885 9978 3883 9993 3897 9997 3896 9982
TIME...MOT...LOC 2357Z 152DEG 24KT 3889 9992 

HAIL...1.00IN
WIND...60MPH
 
$$

UMSCHEID
732 
WWUS53 KDDC 190010
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
710 PM CDT THU MAY 18 2017

KSC195-190020-
/O.EXP.KDDC.SV.W.0112.000000T0000Z-170519T0015Z/
Trego KS-
710 PM CDT THU MAY 18 2017

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL TREGO COUNTY WILL
EXPIRE AT 715 PM CDT...
    
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning will be allowed to expire.  
However gusty winds and heavy rain are still possible with 
this thunderstorm.

LAT...LON 3885 9978 3883 9993 3897 9997 3896 9982
TIME...MOT...LOC 0010Z 181DEG 29KT 3899 9992 

$$

UMSCHEID

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 6:09 PM CDT, 15 minutes earlier.

Area forecast discussion, May 18, 6:09 PM CDT, 15 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
609 PM CDT Thu May 18 2017

...Updated Aviation...

.SHORT TERM...(This evening through Friday)
Issued at 156 PM CDT Thu May 18 2017

This afternoon through mid evening...

Numerous severe thunderstorms, including supercells with tornadoes,
the main concern. Convective-allowing models are showing an
interesting signal of blowing up convection all across the very
unstable warm, moist sector, and not just in the convergence zones
along the warm front and dryline. Even though the tornado risk is
high just about everywhere southeast of a Meade to Dodge City to La
Crosse line, it appears to be particularly high along the slowly
retreating warm front, which as of 1750z extended from roughly Meade
to just south of Dodge City to somewhere between Great Bend and
Pratt. The front will likely not move very much farther north by the
time convection fires. There may be multiple rounds of severe storms
over any one location, too, and the entire severe weather threat
should continue through about 01-02z (8 or 9pm CDT) when a wave
along the surface front finally pushes far enough east allowing to
push southeast, effectively pushing any remaining severe weather
threat off into central and south central KS.

Late tonight into tomorrow...
The cold front will stall out late tonight into tomorrow along
roughly a Hutchinson to Coldwater to Gage line, as it awaits another
jet streak rounding the base of the slow-moving upper trough.
Development of another severe weather episode appears likely just
east of this front again tomorrow early to mid afternoon. South
central Kansas zones would have the greatest risk, most likely
Coldwater to Pratt and points east of there. Elsewhere, there will
likely be numerous other showers and thunderstorms west and north of
the surface front with a significant amount of lift tied to the
upper low as it finally comes out during the day tomorrow.
Temperatures have been lowered some to account for abundance of
clouds, showers, and thunderstorms west of the front. East of the
front, afternoon temperatures should still reach upper 70s to around
80, which will build fairly high instability for aggressive surface-
based storms, including a supercell or two.

.LONG TERM...(Friday night through Thursday)
Issued at 156 PM CDT Thu May 18 2017

We enter a quieter period severe weather wise this weekend going
into next week. Mean trough axis over the central CONUS will keep
effective surface front well to the south of Kansas. A northwest
flow perturbation early next week may produce some showers and
thunderstorms late Sunday/Sunday Night, but there will be only
very marginal moisture in place. Monday, a more organized
thunderstorm threat exists, although mainly just south of Kansas.
Overall, generally cooler and drier going into the last week of
May.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 609 PM CDT Thu May 18 2017

Severe storms will continue to affect all terminals until roughly
1Z for KDDC and KGCK and 3Z for KHYS when the cold front pushes
out of our region. IFR ceilings develop behind the cold front
and will stay IFR until at least tomorrow afternoon. Thunderstorms
are possible tomorrow after 15Z near all terminals; left VCTS for
now and will be updated tonight.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  55  70  44  65 /  60  60  40  10
GCK  52  65  41  64 /  30  50  40  10
EHA  48  66  41  66 /  10  50  40   0
LBL  52  73  43  67 /  10  50  30   0
HYS  54  63  43  61 /  70  80  60  20
P28  61  78  49  68 /  80  80  50  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Umscheid
LONG TERM...Umscheid
AVIATION...Reynolds
Hazardous weather outlook, May 18, 4:05 AM CDT, 14 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
405 AM CDT Thu May 18 2017

KSZ030-031-043>046-061>066-074>081-084>090-190915-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
405 AM CDT Thu May 18 2017 /305 AM MDT Thu May 18 2017/

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...Today and tonight.

Day 1 Discussion
----------------

Thunderstorms are expected to develop east of a dry line this
afternoon and trek eastward into the evening hours. The strongest
storms will be capable of producing hail around 2 inches, winds
over 60 mph, and an occasional tornado. This threat could extend
as far west as highway 83. Other storms are expected across west
central Kansas but look to be not as dangerous.

Day 1 Hazards
-------------
* Tornado: Significant risk
* Hail: Extreme risk
* Thunderstorm wind damage: Significant risk
* Flooding: Elevated risk
* Lightning: Significant risk
* Fire weather: Limited risk

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Days 2-7 Discussion
-------------------

Another chance of severe storms will be possible across central
and south central Kansas Friday. The main concern with these
storms will be large hail and damaging winds.

Isolated thunderstorms will then be possible Sunday night into
Monday.

Days 2-7 Hazards
----------------
* Friday
  - Flooding: Limited risk
  - Lightning: Limited risk
  - Severe thunderstorm: Significant risk

* Saturday
  No hazards.

* Sunday
  - Lightning: Limited risk

* Monday
  - Lightning: Limited risk

* Tuesday
  - Lightning: Limited risk

* Wednesday
  - Lightning: Limited risk

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed through tonight.

&&

For more details visit our webpage http://weather.gov/ddc/ehwo

In the hours before

Local storm report, May 18, 5:58 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
558 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     HAIL             5 ENE FOWLER            37.41N 100.11W
05/18/2017  E1.50 INCH       MEADE              KS   EMERGENCY MNGR

&&

GT
Local storm report, May 18, 6:00 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
600 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     HAIL             2 WNW DODGE CITY        37.77N 100.06W
05/18/2017  E1.00 INCH       FORD               KS   PUBLIC

&&

LCR
Local storm report, May 18, 6:06 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
606 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     FLASH FLOOD      DODGE CITY              37.76N 100.02W
05/18/2017                   FORD               KS   PUBLIC

            REPORTS OF FLOODING ON SOULE ST. IN DODGE
            CITY.

&&

GT
Special weather statement, May 18, 6:15 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Dodge City KS
615 PM CDT THU MAY 18 2017

KSZ087-088-182345-
Meade KS-Clark KS-
615 PM CDT THU MAY 18 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MEADE AND
NORTHWESTERN CLARK COUNTIES UNTIL 645 PM CDT...

At 614 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Fowler, or 10 miles east of Meade, moving north at 30
mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Minneola and Fowler.

A tornado watch remains in effect until 1100 PM CDT for southwestern
Kansas.

LAT...LON 3715 10004 3715 10026 3746 10023 3746 9988
TIME...MOT...LOC 2314Z 187DEG 27KT 3727 10014

JJOHNSON
Special weather statement, May 18, 6:15 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Dodge City KS
615 PM CDT THU MAY 18 2017

KSZ030-031-045-046-064-190015-
Hodgeman KS-Rush KS-Trego KS-Ellis KS-Ness KS-
615 PM CDT THU MAY 18 2017

...SIGNIFICANT WEATHER ADVISORY FOR NESS...CENTRAL HODGEMAN...EASTERN
TREGO...NORTHWESTERN RUSH AND WESTERN ELLIS COUNTIES UNTIL 715 PM
CDT...

At 614 PM CDT, Doppler radar was tracking numerous strong thunderstorms
along a line from 10 miles north of Ogallah to 10 miles northeast
of Ness City to 10 miles north of Jetmore. Individual storms were moving
northeast at 40 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Ness City, Jetmore, Ellis, Bazine, Ransom, Ogallah, McCracken,
Brownell, Yocemento, Trego Center, Riga, Cedar Bluff Reservoir,
HorseThief Reservoir, Hodgeman State Lake and Jetmore City Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A tornado watch remains in effect until 1100 PM CDT for central,
southwestern and west central Kansas.

LAT...LON 3798 9979 3799 10013 3913 9984 3913 9929
TIME...MOT...LOC 2314Z 176DEG 50KT 3853 9978

UMSCHEID
Local storm report, May 18, 6:23 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
623 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     HAIL             1 NE DODGE CITY         37.77N 100.00W
05/18/2017  M1.25 INCH       FORD               KS   PUBLIC

&&

GT

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 3:39 PM CDTSpecial Weather StatementDDCStafford66 min
May 18, 3:56 PM CDTSevere Thunderstorm WarningDDCPawnee, Stafford49 min
May 18, 4:07 PM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee, Rush53 min
May 18, 4:13 PM CDTSevere Thunderstorm WarningDDCClark, Comanche, Ford, Kiowa47 min
May 18, 4:14 PM CDTSpecial Weather StatementDDCHodgeman61 min
May 18, 4:20 PM CDTSevere Thunderstorm WarningDDCBarber, Comanche55 min
May 18, 4:23 PM CDTSevere Thunderstorm WarningDDCEdwards, Hodgeman, Ness, Pawnee, Rush40 min
May 18, 4:42 PM CDTTornado WarningDDCPawnee, Rush33 min
May 18, 4:48 PM CDTSevere Thunderstorm WarningDDCClark, Comanche, Kiowa43 min
May 18, 4:51 PM CDTTornado WarningDDCBarber29 min
May 18, 4:53 PM CDTTornado WarningDDCKiowa25 min
May 18, 4:57 PM CDTSpecial Weather StatementDDCFord63 min
May 18, 4:57 PM CDTTornado WarningDDCPawnee, Rush33 min
May 18, 4:57 PM CDTTornado WarningDDCClark, Comanche33 min
May 18, 5:00 PM CDTTornado WarningDDCBarber22 min
May 18, 5:07 PM CDTSevere Thunderstorm WarningDDCPratt, Stafford39 min
May 18, 5:08 PM CDTSpecial Weather StatementDDCFord37 min
May 18, 5:13 PM CDTSevere Thunderstorm WarningDDCEllis, Pawnee, Rush32 min
May 18, 5:15 PM CDTTornado WarningDDCClark, Ford33 min
May 18, 5:18 PM CDTTornado WarningDDCClark, Ford31 min
May 18, 5:33 PM CDTSevere Thunderstorm WarningDDCStafford25 min
May 18, 5:40 PM CDTFlash Flood WarningDDCPawnee, Rush6 hr
May 18, 5:42 PM CDTSevere Thunderstorm WarningDDCEllis, Trego28 min
May 18, 5:49 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Meade41 min
May 18, 5:52 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman, Kiowa, Pawnee17 min
May 18, 5:54 PM CDTSevere Thunderstorm WarningDDCFord, Hodgeman30 min
May 18, 6:06 PM CDTFlash Flood WarningDDCFord6 hr
May 18, 6:15 PM CDTSpecial Weather StatementDDCClark30 min
May 18, 6:21 PM CDTTornado WarningDDCClark, Meade15 min
May 18, 6:45 PM CDTFlash Flood WarningDDCClark, Ford6 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.